Category $\mathcal O$ for quantum groups
Journal of the European Mathematical Society, Tome 17 (2015) no. 2, pp. 405-431
Cet article a éte moissonné depuis la source EMS Press
In this paper we study the BGG-categories Oq associated to quantum groups. We prove that many properties of the ordinary BGG-category O for a semisimple complex Lie algebra carry over to the quantum case.
Classification :
17-XX, 00-XX, 20-XX
Keywords: Quantized highest weights modules, specialization at roots of unity, tensor decompositions, tilting modules
Keywords: Quantized highest weights modules, specialization at roots of unity, tensor decompositions, tilting modules
@article{JEMS_2015_17_2_a4,
author = {Henning Haahr Andersen and Volodymyr Mazorchuk},
title = {Category $\mathcal O$ for quantum groups},
journal = {Journal of the European Mathematical Society},
pages = {405--431},
year = {2015},
volume = {17},
number = {2},
doi = {10.4171/jems/506},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/506/}
}
TY - JOUR AU - Henning Haahr Andersen AU - Volodymyr Mazorchuk TI - Category $\mathcal O$ for quantum groups JO - Journal of the European Mathematical Society PY - 2015 SP - 405 EP - 431 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/506/ DO - 10.4171/jems/506 ID - JEMS_2015_17_2_a4 ER -
Henning Haahr Andersen; Volodymyr Mazorchuk. Category $\mathcal O$ for quantum groups. Journal of the European Mathematical Society, Tome 17 (2015) no. 2, pp. 405-431. doi: 10.4171/jems/506
Cité par Sources :